# SDR IPXA2024010285037

- Difficulty date: December 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,311 hours, 14,278 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB. GEAR DID NOT RETRACT, PUT HANDLE DOWN GOT 3 GREEN T/S PER TSM 32-61-00/101, REPLACED PROXIMITY DETECTOR PROCESSING UNIT, 54GB, PER AMM 32-31-71/401; OPS CHKS GOOD, OK FOR SVC
